# SDR DALA1022939874

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 70,251 hours, 65,163 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY EXIT SIGN AT THE AFT BULKHEAD EMERGENCY EXIT DOOR WAS INOPERATIVE. MX REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPS CONDITION.
